Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 74, Number 251

All articles in this issue are freely accessible.

Convergence of a step-doubling Galerkin method for parabolic problems
Bruce P. Ayati and Todd F. Dupont.
Math. Comp. 74 (2005), 1053-1065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2136993
A locally conservative LDG method for the incompressible Navier-Stokes equations
Bernardo Cockburn, Guido Kanschat and Dominik Schötzau.
Math. Comp. 74 (2005), 1067-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2136994
Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem
Hongsen Chen.
Math. Comp. 74 (2005), 1097-1116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2136995
A posteriori analysis of the finite element discretization of some parabolic equations
A. Bergam, C. Bernardi and Z. Mghazli.
Math. Comp. 74 (2005), 1117-1138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2136996
BEM with linear complexity for the classical boundary integral operators
Steffen Börm and Stefan A. Sauter.
Math. Comp. 74 (2005), 1139-1177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2136997
Efficient inversion of the Galerkin matrix of general second-order elliptic operators with nonsmooth coefficients
Mario Bebendorf.
Math. Comp. 74 (2005), 1179-1199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2136998
Optimal error estimate of the penalty finite element method for the time-dependent Navier-Stokes equations
Yinnian He.
Math. Comp. 74 (2005), 1201-1216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2136999
A convergent difference scheme for the infinity Laplacian: construction of absolutely minimizing Lipschitz extensions
Adam M. Oberman.
Math. Comp. 74 (2005), 1217-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137000
A domain decomposition method using efficient interface-acting preconditioners
Serge Kräutle.
Math. Comp. 74 (2005), 1231-1256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137001
Approximations of a Ginzburg-Landau model for superconducting hollow spheres based on spherical centroidal Voronoi tessellations
Qiang Du and Lili Ju.
Math. Comp. 74 (2005), 1257-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137002
A finite dimensional realization of the mollifier method for compact operator equations
M. T. Nair and Shine Lal.
Math. Comp. 74 (2005), 1281-1290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137003
A partial differential equation connected to option pricing with stochastic volatility: Regularity results and discretization
Yves Achdou, Bruno Franchi and Nicoletta Tchou.
Math. Comp. 74 (2005), 1291-1322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137004
Balanced multi-wavelets in $\mathbb R^{s}$
Charles K. Chui and Qingtang Jiang.
Math. Comp. 74 (2005), 1323-1344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137005
Noninterpolatory Hermite subdivision schemes
Bin Han, Thomas P.-Y. Yu and Yonggang Xue.
Math. Comp. 74 (2005), 1345-1367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137006
Refinable bivariate quartic $C^{2}$-splines for multi-level data representation and surface display
Charles K. Chui and Qingtang Jiang.
Math. Comp. 74 (2005), 1369-1390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137007
Instability analysis of saddle points by a local minimax method
Jianxin Zhou.
Math. Comp. 74 (2005), 1391-1411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137008
Global convergence of SSM for minimizing a quadratic over a sphere
William W. Hager and Soonchul Park.
Math. Comp. 74 (2005), 1413-1423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137009
Integrals of polylogarithmic functions, recurrence relations, and associated Euler sums
Pedro Freitas.
Math. Comp. 74 (2005), 1425-1440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137010
The convergence of harmonic Ritz values, harmonic Ritz vectors and refined harmonic Ritz vectors
Zhongxiao Jia.
Math. Comp. 74 (2005), 1441-1456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137011
Real zeros of Dedekind zeta functions of real quadratic fields
Kok Seng Chua.
Math. Comp. 74 (2005), 1457-1470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137012
Predicting nonlinear pseudorandom number generators
Simon R. Blackburn, Domingo Gomez-Perez, Jaime Gutierrez and Igor E. Shparlinski.
Math. Comp. 74 (2005), 1471-1494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137013
Computing the tight closure in dimension two
Holger Brenner.
Math. Comp. 74 (2005), 1495-1518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137014
Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations
Ki-ichiro Hashimoto and Akinari Hoshi.
Math. Comp. 74 (2005), 1519-1530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137015
Solving quadratic equations using reduced unimodular quadratic forms
Denis Simon.
Math. Comp. 74 (2005), 1531-1543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137016
Computing weight $2$ modular forms of level $p^{2}$
Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross.
Math. Comp. 74 (2005), 1545-1557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137017
The continuing search for Wieferich primes
Joshua Knauer and Jörg Richstein.
Math. Comp. 74 (2005), 1559-1563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137018
On the nonexistence of $2$-cycles for the $3x+1$ problem
John L. Simons.
Math. Comp. 74 (2005), 1565-1572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137019
Erratum to “Some new kinds of pseudoprimes”
Jerzy Browkin.
Math. Comp. 74 (2005), 1573-1573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2099412